Arc-analyticity and polynomial arcs

Tom 83 / 2004

Rémi Soufflet Annales Polonici Mathematici 83 (2004), 41-48 MSC: 32B20, 14P15. DOI: 10.4064/ap83-1-5

Streszczenie

We relate the notion of arc-analyticity and the one of analyticity on restriction to polynomial arcs and we prove that in the subanalytic setting, these two notions coincide.

Autorzy

  • Rémi SouffletInstitute of Mathematics
    Jagiellonian University
    Reymonta 4
    30-059 Kraków, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek